# SDR CALA2018022200754

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 63,033 hours, 21,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END CAP FOR EMERGENCY EXIT LIGHT ABOVE 21C NEEDS TO BE REINSTALLED T ASSY AND OPS CK OK TO CONTINUE. REMOVED AND REPLACED ROW 21C WITH NEW EMERGENCY RED LIGHT.
